Alert archive / Illinois / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 104, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Mar 23, 2012, 11:14 AM CDT for Jackson County, Union County, Illinois; Cape Girardeau County, Perry County, Missouri. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 23, 2012, 11:14 AM CDT (16:14 UTC)
- Expired
- Mar 23, 2012, 12:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Jackson County, IL, Union County, IL, Cape Girardeau County, MO, Perry County, MO
The radar
The Paducah radar (KPAH), 91 km from the middle of the area, began a volume at 16:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 23, 11:33 AM CDT | TORNADO | 1 W Neelys Landing, MO | FIRE DEPARTMENT REPORTS POSSIBLE BRIEF TORNADO TOUCHDOWN |
| Mar 23, 11:36 AM CDT | FUNNEL CLOUD | E Fruitland, MO | PUBLIC REPORTS POSSIBLE FUNNEL NEAR P AND G PLANT ON 177 EAST OF FRUITLAND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.2 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 808 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
897 WUUS53 KPAH 231614 SVRPAH ILC077-181-MOC031-157-231700- /O.NEW.KPAH.SV.W.0104.120323T1614Z-120323T1700Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PADUCAH KY 1114 AM CDT FRI MAR 23 2012 THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL JACKSON COUNTY IN SOUTHERN ILLINOIS... NORTHWESTERN UNION COUNTY IN SOUTHERN ILLINOIS... NORTHEASTERN CAPE GIRARDEAU COUNTY IN SOUTHEAST MISSOURI... SOUTHEASTERN PERRY COUNTY IN SOUTHEAST MISSOURI... * UNTIL NOON CDT. * AT 1109 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR JACKSON...AND MOVING NORTHEAST AT 30 MPH. GOLF BALL TO TENNIS BALL SIZE HAIL HAS BEEN REPORTED IN JACKSON MISSOURI WITH THIS STORM. * LOCATIONS IN THE WARNED AREA INCLUDE... ALTENBURG...GRAND TOWER...OAK RIDGE...POCAHONTAS AND FROHNA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST SEVERE WEATHER INFORMATION. && LAT...LON 3774 8963 3760 8931 3734 8961 3740 8977 TIME...MOT...LOC 1613Z 211DEG 24KT 3743 8966 WIND...HAIL 60MPH 1.75IN $$
1 follow-up statement
519
WWUS53 KPAH 231641
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1141 AM CDT FRI MAR 23 2012
MOC031-231650-
/O.CAN.KPAH.SV.W.0104.000000T0000Z-120323T1700Z/
CAPE GIRARDEAU MO-
1141 AM CDT FRI MAR 23 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CAPE GIRARDEAU
COUNTY IN SOUTHEAST MISSOURI IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3760 8931 3754 8949 3760 8959 3771 8958
3772 8958
TIME...MOT...LOC 1640Z 209DEG 31KT 3764 8951
$$
ILC077-181-MOC157-231700-
/O.CON.KPAH.SV.W.0104.000000T0000Z-120323T1700Z/
JACKSON IL-UNION IL-PERRY MO-
1141 AM CDT FRI MAR 23 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
UNION AND SOUTH CENTRAL JACKSON COUNTIES IN SOUTHERN ILLINOIS...AND
SOUTHEASTERN PERRY COUNTY IN SOUTHEAST MISSOURI UNTIL NOON CDT...
AT 1139 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GRAND TOWER...OR 13 MILES SOUTHWEST OF MURPHYSBORO...MOVING NORTHEAST
AT 35 MPH. THIS STORM HAS PRODUCED GOLF BALL TO TENNIS BALL SIZE
HAIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3760 8931 3754 8949 3760 8959 3771 8958
3772 8958
TIME...MOT...LOC 1640Z 209DEG 31KT 3764 8951
WIND...HAIL 60MPH 1.75IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 9:57 AM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Mar 23, 9:57 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PADUCAH KY 957 AM CDT FRI MAR 23 2012 .UPDATE... ISSUED AT 951 AM CDT FRI MAR 23 2012 MINOR UPDATE TO GRID/TEXT/TABULAR FORECAST PRODUCTS WAS MADE TO ADD AN ADDITIONAL MENTION OF SMALL HAIL...GUSTY WINDS AND HEAVY RAINFALL TO MORNING PORTION OF TODAYS FORECAST. DURING THE LAST HOUR...FOCUSED VORTICITY WITH LEADING CONVECTIVE BAND HAS BEEN LEADING TO ENHANCED TURNING PRODUCING MORE PRONOUNCED UPDRAFTS CAPABLE OF PRODUCING SMALL TO MODERATE SIZE HAIL AND WIND GUST POTENTIAL. THE MAIN LIMITATION FOR INCREASED COVERAGE OF THIS STORM INTENSITY EARLY ON WILL BE CLOUD COVER...INHIBITING SURFACE- BASED PARCEL LIFT. ENHANCED SHEAR AND THERMAL PROFILES THIS AFTERNOON WILL LIKELY COMPENSATE FOR POORER INSOLATION...SO ANTICIPATE GREATER COVERAGE OVER SERN IL/SWRN IN/WRN KY LATER TODAY. && .SHORT TERM /TODAY THROUGH SUNDAY/... ISSUED AT 346 AM CDT THU MAR 22 2012 LARGE AND DEEP OCCLUDED CYCLONE OVER THE PLAINS STATES WILL MOVE SLOWLY EASTWARD THROUGH SUNDAY. BANDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPIRAL AROUND THE CIRCULATION CENTER. ONE SUCH BAND OVER THE EASTERN OZARKS WILL PUSH EASTWARD ACROSS SOUTHEAST MISSOURI THIS MORNING...AND POSSIBLY INTENSIFY OR REDEVELOP WITH DAYTIME HEATING THIS AFTERNOON. THE CYCLONIC CIRCULATION CENTER OVER EASTERN KANSAS EARLY THIS MORNING WILL MOVE EAST ACROSS MISSOURI TODAY...PASSING NEAR KSTL THIS EVENING. AS PREVIOUSLY MENTIONED...A BAND OF SHOWERS AND STORMS WILL CROSS SOUTHEAST MISSOURI THIS MORNING. AT LEAST A FEW BREAKS OF SUNSHINE ARE EXPECTED AHEAD OF THIS ACTIVITY. AS THE UPPER LEVEL COLD POOL OVERSPREADS THE REGION...CAPES ARE FORECAST TO APPROACH 1000 J/KG THIS AFTERNOON EAST OF THE MISSISSIPPI RIVER. ONE OR MORE BANDS OF CONVECTION WILL LIKELY BE ARCING AROUND THE CIRCULATION CENTER THIS AFTERNOON. WET BULB ZERO HEIGHTS WILL BE QUITE LOW...AVERAGING BETWEEN 7 AND 8K FEET. THIS COULD RESULT IN SOME PROLIFIC HAIL PRODUCERS...AND HAIL WILL BE MENTIONED IN THE GRIDS AND ZONES. SHEAR PROFILES WILL BE FAVORABLE FOR SUSTAINED ORGANIZED STORM STRUCTURES...WITH DEEP LAYER /0 TO 6 KM/ SHEAR AROUND 40 KNOTS. THE RELATIVELY WEAK INSTABILITY SHOULD TEMPER THE OVERALL SEVERE THREAT. CONVECTION WILL LIKELY ORGANIZE ALONG AND JUST AHEAD OF THE OCCLUDED FRONT /LEADING EDGE OF DRIER AIR/ MARKED BY THE CONVECTION NOW OVER THE OZARKS AT 08Z. INSTABILITY WILL WANE WITH LOSS OF DAYTIME HEATING THIS EVENING...LEADING TO A GRADUAL DECREASE IN THE INTENSITY AND COVERAGE OF STORMS. SOMEWHAT DRIER AND COOLER AIR WILL OVERSPREAD THE FORECAST AREA IN THE WAKE OF THE OCCLUDED FRONT. LOWS WILL BE NOTICEABLY COOLER SATURDAY MORNING...THOUGH STILL 5 TO 10 DEGREES ABOVE NORMAL. SATURDAY WILL BE COOLER AND DRIER AS LOW LEVEL WINDS BECOME NORTHWEST IN THE WAKE OF THE CIRCULATION CENTER. THE CLOSE PROXIMITY OF THE DEEP UPPER LOW AND COLD POOL WILL PROMOTE SCATTERED SHOWERS. THUNDER APPEARS UNLIKELY GIVEN THE DRIER AND MORE STABLE LOW LEVEL AIR MASS...BUT MAINTAINED MENTION OF ISOLATED THUNDER IN THE AFTERNOON. FAVORED THE COOLER NAM MOS GUIDANCE FOR HIGHS. A MID LEVEL RIDGE WILL MOVE OVER THE FORECAST AREA ON SUNDAY IN THE WAKE OF THE STORM SYSTEM. ALTHOUGH THIS WILL RESULT IN LOTS OF CLEAR SKY AND WARMER TEMPS...GUIDANCE SEEMS A LITTLE OVERDONE WITH THE WARMUP CONSIDERING THE SURFACE HIGH WILL STILL BE WEST OF US. GENERALLY STAYED AT OR BELOW THE COOLER NAM MOS. .LONG TERM / SUNDAY NIGHT THROUGH FRIDAY/... ISSUED AT 346 AM CDT THU MAR 22 2012 HIGH PRESSURE AT THE SURFACE AND ALOFT WILL MAKE FOR TWO SUNNY AND PLEASANT DAYS TO START THE NEW WORK WEEK. TEMPERATURES WILL STILL BE 10-15 DEGREES ABOVE NORMAL. THE 00Z ECMWF AND GFS EACH DEVELOP SOME CONVECTION ALONG A FRONT TO OUR NORTH AND NORTHWEST TUESDAY EVENING...AND SHIFT IT EAST SOUTHEAST INTO THE AREA OVERNIGHT INTO WEDNESDAY MORNING. THE 00Z ECMWF HAS COME INTO AGREEMENT WITH THE GFS IN GENERATING WEST NORTHWEST FLOW ALOFT AND PUSHING THE FRONT THROUGH THE AREA BY WEDNESDAY EVENING. MODEL SOUNDINGS DO NOT INDICATE A SIGNIFICANT CAP...BUT LOW-LEVEL MOISTURE MAY BE THE LIMITING FACTOR FOR DEVELOPMENT COVERAGE ALONG AND AHEAD OF THIS FRONT TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. THE MODELS DIVERGE FOR THURSDAY AND FRIDAY...WITH THE ECMWF CARVING OUT A DEEPER TROUGH OVER THE MID-ATLANTIC AND NORTHEAST. THIS DRIVES THE FRONT WELL SOUTH OF THE FORECAST AREA...AND ALLOWS MORE SIGNIFICANT SURFACE HIGH PRESSURE TO BUILD ACROSS THE REGION THURSDAY AND FRIDAY. THE END RESULT OF THE LATEST ECMWF IS A DRY END TO THE WEEK. THE GFS IS MORE PROGRESSIVE AND KEEPS THE FRONT JUST SOUTH OF THE FORECAST AREA...AND THEN BEGINS TO LIFT IT BACK ACROSS THE AREA THURSDAY NIGHT AND FRIDAY WITH A DECENT CHANCE OF CONVECTION. PUT AT LEAST A SLIGHT CHANCE POP IN THE FORECAST THURSDAY THROUGH FRIDAY...BUT WILL HAVE TO MONITOR CLOSELY TO SEE IF THE LATEST ECMWF SOLUTION GAINS MOMENTUM. THE ECMWF WOULD ALSO LEAD TO SOME COOLING FOR THURSDAY AND FRIDAY...BUT WE SHOULD STILL BE ABOVE NORMAL. && .AVIATION... ISSUED AT 645 AM CDT THU MAR 22 2012 TIMING OF SHOWERS AND THUNDERSTORMS IS THE MAIN AVIATION CONCERN. MAIN BAND OF CONVECTION OVER SE MISSOURI AT 11Z WILL SWING NORTHEAST ACROSS KPAH/KCGI THIS MORNING. THIS BAND MAY WEAKEN OR EVEN DISSIPATE LATER THIS MORNING...BUT DIURNAL HEATING WILL CAUSE REGENERATION OF A LINE OF STORMS BY MIDDAY. KEVV/KOWB AREA WILL LIKELY BE AFFECTED BY STORMS BY 18Z OR SO. THE EXACT TIMING IS STILL VERY DIFFICULT...BUT CONFIDENCE IS HIGH IN STORMS OCCURRING IN THE 16Z TO 22Z TIME FRAME. MUCH OF TONIGHT SHOULD BE DRY AS COOLER AND DRIER AIR WORKS INTO THE REGION. OUTSIDE OF THUNDERSTORMS...PRIMARILY VFR CONDITIONS ARE EXPECTED ONCE THE EARLY MORNING LOW CLOUDS LIFT. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && UPDATE...SMITH SHORT TERM...MY LONG TERM....DRS AVIATION...MY
Hazardous weather outlook, Mar 23, 4:27 AM CDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 427 AM CDT FRI MAR 23 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-240930- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 427 AM CDT FRI MAR 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHERN ILLINOIS...SOUTHWEST INDIANA...AND PARTS OF WESTERN KENTUCKY THIS AFTERNOON AND EVENING. THE MAIN HAZARD WILL BE LARGE HAIL...BUT ISOLATED DAMAGING WINDS AND EVEN A TORNADO CANNOT BE RULED OUT. THUNDERSTORMS OVER SOUTHEAST MISSOURI THIS MORNING ARE EXPECTED TO REMAIN MOSTLY BELOW SEVERE LEVELS...BUT ISOLATED LARGE HAIL IS POSSIBLE. DURING THE LATE MORNING AND AFTERNOON...ONE OR MORE LINES OF THUNDERSTORMS WILL DEVELOP ALONG AND EAST OF THE MISSISSIPPI RIVER. THE ACTIVITY WILL WEAKEN AFTER SUNSET AS A COLD FRONT PASSES EAST OF OUR REGION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON. SMALL HAIL AND GUSTY WINDS MAY ACCOMPANY ANY STORMS THAT DEVELOP. A SMALL CHANCE OF THUNDERSTORMS IS FORECAST TUESDAY NIGHT THROUGH THURSDAY. AT THIS TIME...SEVERE WEATHER CANNOT BE RULED OUT TUESDAY NIGHT INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TODAY. ACTIVATION OF SPOTTERS IS NOT ANTICIPATED TONIGHT THROUGH THURSDAY. MY/DRS
In the hours before
Local storm report, Mar 23, 10:57 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1057 AM CDT FRI MAR 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 AM HAIL JACKSON 37.38N 89.65W
03/23/2012 E0.25 INCH CAPE GIRARDEAU MO TRAINED SPOTTER
&&
K SMITHLocal storm report, Mar 23, 11:02 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1102 AM CDT FRI MAR 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HAIL 1 S DELTA 37.18N 89.74W
03/23/2012 M0.75 INCH CAPE GIRARDEAU MO EMERGENCY MNGR
&&
K SMITHLocal storm report, Mar 23, 11:05 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1105 AM CDT FRI MAR 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM HAIL 3 W JACKSON 37.38N 89.71W
03/23/2012 M0.75 INCH CAPE GIRARDEAU MO TRAINED SPOTTER
&&
K SMITHLocal storm report, Mar 23, 11:07 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1107 AM CDT FRI MAR 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 AM HAIL JACKSON 37.38N 89.65W
03/23/2012 M1.75 INCH CAPE GIRARDEAU MO TRAINED SPOTTER
SPOTTER ALSO REPORTED 50 MPH.
&&
K SMITHSpecial weather statement, Mar 23, 11:11 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 1111 AM CDT FRI MAR 23 2012 ILZ089-090-094-231700- JOHNSON IL-MASSAC IL-POPE IL- 1111 AM CDT FRI MAR 23 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN POPE...NORTHERN MASSAC AND SOUTHEASTERN JOHNSON COUNTIES IN SOUTHERN ILLINOIS UNTIL NOON CDT... AT 1109 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NEW COLUMBIA...OR 9 MILES NORTH OF METROPOLIS...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS THAT MAY BE IMPACTED INCLUDE... DIXON SPRINGS AND EDDYVILLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SMITH
Local storm report, Mar 23, 11:13 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1113 AM CDT FRI MAR 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 AM HAIL JACKSON 37.38N 89.65W
03/23/2012 M2.50 INCH CAPE GIRARDEAU MO EMERGENCY MNGR
&&
JAYSONWThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 11:19 AM CDT | Severe Thunderstorm Warning | PAH | Johnson, Massac, Pope | 26 min |
| Mar 23, 11:45 AM CDT | Severe Thunderstorm Warning | PAH | Johnson, Pope, Saline, Williamson | 30 min |
| Mar 23, 11:51 AM CDT | Tornado Warning | PAH | Jackson | 24 min |
| Mar 23, 12:15 PM CDT | Severe Thunderstorm Warning | PAH | Hamilton, Saline, Williamson | 30 min |
| Mar 23, 12:18 PM CDT | Tornado Warning | PAH | Franklin, Jackson, Perry | 42 min |
| Mar 23, 12:22 PM CDT | Severe Thunderstorm Warning | PAH | Massac, Pope | 23 min |
| Mar 23, 12:55 PM CDT | Tornado Warning | PAH | Franklin, Jefferson, Perry | 35 min |
| Mar 23, 1:29 PM CDT | Tornado Warning | PAH | Jefferson | 46 min |
| Mar 23, 1:32 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Wabash, Wayne, White | 28 min |
| Mar 23, 1:52 PM CDT | Tornado Warning | PAH | Wayne | 23 min |
| Mar 23, 2:12 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Wabash | 33 min |
| Mar 23, 2:46 PM CDT | Tornado Warning | PAH | Wayne | 14 min |
| Mar 23, 9:32 AM CDT | Severe Thunderstorm Warning | PAH | Stoddard | 43 min |
| Mar 23, 10:38 AM CDT | Severe Thunderstorm Warning | PAH | Cape Girardeau | 37 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2012Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.